# SDR CALA2019101401753

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO RH FRAME UPPER FLANGE AT STA 660 BETWEEN STR 23R-24R REF ST ENG N/R 0074716 CHECKED LIMITS TO DENT ON FWD CARGO RH FRAME UPPER FLANGE AT STA 660 BETWEEN S-23R AND S-24R; L=1.2", W=.80", D=.050", OUT OF LIMITS IAW B757-200 SRM 53-00-07 FIG 101. REPAIRED FRAME IAW SRM 53-00-07 REPAIR 5, FIG 201, PG 201. REPAIR 13A CATEGORY "B" REPAIR.
